# SDR AALA202005209003

- Difficulty date: May 19, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 22,328 hours, 8,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - LEFT AFT EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED BATTERY PER AMM 25-61-00, OPERATIONAL CHECKS GOOD.
